# SDR A6WA201240063

- Difficulty date: January 12, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Chafed
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FAIRING CHAFED & GOUGED FROM FLAP.  BLENDE CHAFED AREA ON RT STUB FAIRING IAW REO 601R-53-82-003 & SRM 51-12-00 TO WITHIN ALLOWABLE LIMITS.
